I just restarted subq injections (in my stomach fat, which there seems to be a lot of), and I'm getting a side effect again that I have had off and on for the past 20 years on TRT injections: horrible acid reflux. Back in 2006 when my T was 1300+ I had to take a proton pump inhibitor, but I hate taking that (Aciphex). I was on T cream for a couple weeks but did not have any acid reflux. But a TINY 10mg dose of T Cyp subq caused me to sit up all night in agony with acid reflux. I mean, it doesn't make any sense. The only thing I wonder is if maybe the needle in my stomach area is somehow inflaming a nerve, but I'm not sure if that could be it. When my acid reflux gets going, it causes a painful construction called nutcracker esophagitis, and that's scary as hell as I can't even swallow water. But this is only happening with the subq injections in the stomach. Wonder if anyone else had this. I need to get a new upper endoscopy since I haven't had one since 2009.